Volume 11, Issue 2 (11-2016)                   IJMSI 2016, 11(2): 57-69 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Azizi A, Saeidian J, Abdi S. Applying Legendre Wavelet Method with Regularization for a Class of Singular Boundary Value Problems. IJMSI. 2016; 11 (2) :57-69
URL: http://ijmsi.ir/article-1-457-en.html

In this paper Legendre wavelet bases have been used for finding approximate solutions to singular boundary value problems arising in physiology. When the number of basis functions are increased the algebraic system of equations would be ill-conditioned (because of the singularity), to overcome this for large $M$, we use some kind of Tikhonov regularization. Examples from applied sciences are presented to demonstrate the efficiency and accuracy of the method.

Type of Study: Applicable | Subject: General

Add your comments about this article : Your username or Email:

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb